MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-H180
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation, it is likely that high-energy instruments (such as high-frequency instruments) were used without ensuring sufficient distance from the tip.However, a definitive root cause of the reported issue could not be determined.The subject event can be detected and prevented by implementing in accordance with the below instructions for use (ifu): instructions evis exera ii gastrointestinal videoscope olympus gif type h180 operation manual, chapter 3 preparation and inspection 3.2 inspection of the endoscope, chapter 4 operation 4.2 using endotherapy accessories.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported that during device evaluation, the gastrointestinal videoscope had a burn c-cover.There was no patient involvement.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the manufacturing date.Updated fields: h4 should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24189171
Report Number9610595-2026-08583
Device Sequence Number15853067
Product Code FDS
UDI-Device Identifier04953170339769
UDI-Public04953170339769
Combination Product (Y/N)N
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGIF-H180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown